# SDR DXTA2024122401642

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 14,472 hours, 10,976 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE LOST PFD 1 MFD AND FMS. CAMEBACK IN ABOUT 10 MINS. FMS GAVE MSG GPS 1 LOST & NO REQUIRED SENSORS AFTER IT CAME BACK ON.  POWERED ACFT & AVIONICS SYSTEMS AND MONITORED FOR 1 HOUR WITH NO DEFECTS. UNABLE TO DUPLICATE DISCREPANCY. PER MCC,  PERFORMED INSPECTION OF COOLING FANS, PINS AND SOCKETS WITH NO DEFECTS NOTED. RE-INSTALLED SERVICEABLE #1 IAC IAW MM 34-26-00. POWERED AIRCRAFT AND VERIFIED #1 IAC COOLING FAN SOPERATIONAL. COMPLIED WITH #1 IAC OPERATIONAL CHECK IAW MM 34-26-00 WITH NO DEFECTS NOTED. OPERATIONAL CHECK GOOD. PER MCC, NO FURTHER ACTION REQUIRED AT THIS TIME. CLOSED ALL ACCESS AS REQUIRED.
